I take 160mg. I would like to reduce any advice about withdrawal appreciated.
Rocky_1 ; First talk with your doctor this is what it says about Geodon.(( Do not stop using Geodon suddenly)))) this is from the dosage info right here on Drugs.com, You have to ask the doctor about how to lower the medication without having withdrawal symptoms. And you have to be very careful coming off or going down on this medication. The safest way is slowly with the doctors help. You have to be very careful while droping the dose of this medication. Chuck1957
- Geodon Information for Consumers
- Geodon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Geodon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2010 • 2 answers
Posted 26 Oct 2011 • 1 answer
Posted 26 Oct 2011 • 2 answers
My doctor took me off Geodon and put me on another medication. I've had a constant headache for two?
Posted 31 Jan 2014 • 1 answer
Posted 10 Dec 2015 • 0 answers